Time-dependent radiation transport in a one-dimensional medium

W. Nagel, P. Mészáros

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We present an analytic solution of the time-dependent radiation transport problem in a one-dimensional, stationary and homogeneous medium of finite thickness. The solution is found by the method of images and is compared with an eigenfunction expansion. Previous conjectures about the structure of such an expansion are clarified. We also expand the Green's function of this problem in scattering orders.

Original languageEnglish (US)
Pages (from-to)493-511
Number of pages19
JournalJournal of Quantitative Spectroscopy and Radiative Transfer
Issue number6
StatePublished - Dec 1985

All Science Journal Classification (ASJC) codes

  • Radiation
  • Atomic and Molecular Physics, and Optics
  • Spectroscopy


Dive into the research topics of 'Time-dependent radiation transport in a one-dimensional medium'. Together they form a unique fingerprint.

Cite this